MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM

ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM
Catalog Number 08057427190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas pro c 503 analytical unit is (b)(6).The field service engineer (fse) inspected the analyzer and determined that the event was caused by contamination of the sample probe fluidics pathway.He checked the rinse volumes, gear pump pressure, and sample probe alignment; no issues were noted.He then decontaminated the sample probe fluidics pathway.He performed a precision check using controls (20 times) with successful results.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable calcium gen.2 (ca2) results from two patient samples tested on the cobas pro c 503 analytical unit.The initial results were reported outside of the laboratory.Sample id: (b)(6).The patient sample was rerun according to the physician's request.The initial result was 3.1 mg/dl.The repeat result was 7.24 mg/dl.This result was deemed correct.Sample id: (b)(6).The patient sample was rerun because the initial result was deemed low.The initial result was 5.73 mg/dl.The first repeat result was 7.64 mg/dl.This result was deemed correct.The second repeat result was 8.38 mg/dl.
 
Additional Manufacturer Narrative
The investigation reviewed the provided autocalibration data; no alarms were noted.The investigation reviewed the qc data; qc level 1 was 8.61 mg/dl (expected result 8.31 mg/dl on the date of event) and qc level 2 was consistently 13.0 mg/dl (expected result 12.93 mg/dl).The qc was acceptable.The investigation reviewed the alarm trace; the trace contained one calibration alarm.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
CALCIUM GEN.2
Common Device Name
CALCIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18686025
Report Number1823260-2024-00400
Device Sequence Number17875924
Product Code CHW
UDI-Device Identifier07613336121092
UDI-Public07613336121092
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057427190
Device Lot Number755465
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown